MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W 6/BOX; STAPLE, REMOVABLE (SKIN)
Model Number IPN008819
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during product inspection a package was found "broken".Upon further review, the damage occurred to all 106 pieces.All pieces are from the same lot number.No patient involvement.
 
Additional Manufacturer Narrative
Qn#(b)(4).Per dhr the product visistat 35w 6/box lot # 73f2200179 was manufactured on (b)(6) 2022 a total of 27,000 pieces.Lot was released on (b)(6) 2022.Dhr investigation did not show issues related to complaint.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit of 528235 visistat 35w 6/box for investigation.The individual returned unit was an unopened sample in its original packaging.The packaging of the returned unit was observed to be damaged, with cracking near the tip of the device where the staples are ejected.The sterile barrier of the returned sample is compromised due to the packaging damage.A device history record review was performed and no relevant findings were identified.The complaint has been confirmed.A capa was opened to further investigation this issue.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
VISISTAT 35W 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16709423
Report Number3003898360-2023-00587
Device Sequence Number17624850
Product Code QQS
UDI-Device Identifier04026704600762
UDI-Public04026704600762
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN008819
Device Catalogue Number528235
Device Lot Number73F2200179
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown